MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE NXT RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number MODEL 200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For g4: pma/510(k): premarket submission number not available/not released.Zoll has not received the autopulse nxt platform in the complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
The customer reported the autopulse nxt platform (sn (b)(6)) was paused to check for rhythm during an event, however the platform will not start after the pause.Patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
The customer reported complaint that the autopulse nxt platform (sn (b)(6) will not restart after it was paused to check for rhythm was not confirmed based on the archive review or functional testing.There was no evidence of active operation around the reported event date in the archive.The platform was tested using the service large resuscitation test fixture (lrtf) until the battery was completely discharged, with no faults or errors detected.The autopulse platform functioned appropriately and performed as intended.The autopulse nxt platform passed the preliminary functional test without any fault or error.The platform was tested using the service lrtf until the battery was completely discharged, with no faults or errors detected.The autopulse platform functioned appropriately and performed as intended.The reported complaint was not replicated during testing.Following service, the autopulse nxt platform passed the run-in test without any fault or error.The autopulse passed the final testing without any fault or error.

Brand Name
AUTOPULSE NXT RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24448752
Report Number3010617000-2026-00106
Device Sequence Number13355499
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 200
Device Catalogue Number8700-001070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown